MathSciNet Relay Station
MathSciNet bibliographic data
MR634764 (83a:57008) 57M25
Gustafson, Richard F. A simple genus one knot with incompressible spanning surfaces of arbitrarily high genus. Pacific J. Math. 96 (1981), no. 1, 81–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement